Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 17, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 6, 2016, 3:53 AM EST. It took effect at Mar 6, 2016, 12:00 PM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2016, 3:53 AM EST (08:53 UTC)
- In effect from
- Mar 6, 2016, 12:00 PM EST
- Expired
- Mar 10, 2016, 7:00 PM EST
- In force
- 4 days
- Issued by
- NWS Miami, FL
The text
As transmitted.
763 WHUS72 KMFL 060853 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 353 AM EST SUN MAR 6 2016 AMZ650-651-670-671-061700- /O.NEW.KMFL.SC.Y.0017.160306T1700Z-160307T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 353 AM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 1 PM EST MONDAY. * WINDS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET ALONG THE GULF STREAM DEVELOPING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
13 follow-up statements
086 WHUS72 KMFL 061419 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 919 AM EST SUN MAR 6 2016 AMZ650-651-670-671-071000- /O.CON.KMFL.SC.Y.0017.160306T1700Z-160307T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 919 AM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 PM EST MONDAY... * WINDS...NORTH-NORTHEAST INCREASING TO AROUND 20 KNOTS THIS AFTERNOON BECOMING EAST LATE TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET ALONG THE GULF STREAM THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
114 WHUS72 KMFL 062134 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 434 PM EST SUN MAR 6 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-071200- /O.EXT.KMFL.SC.Y.0017.000000T0000Z-160308T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 434 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...NORTH-NORTHEAST INCREASING TO AROUND 20 KNOTS THIS AFTERNOON BECOMING EAST LATE TONIGHT THROUGH TUESDAY NIGHT. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET ALONG THE GULF STREAM TONIGHT AND REMAINING AT 7 FEET THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
572 WHUS72 KMFL 070340 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1040 PM EST SUN MAR 6 2016 AMZ610-071145- /O.EXB.KMFL.SC.Y.0017.000000T0000Z-160307T1400Z/ LAKE OKEECHOBEE- 1040 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST MONDAY. * WINDS...NORTH-NORTHEAST AROUND 20 KNOTS BECOMING EAST LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-071145- /O.CON.KMFL.SC.Y.0017.000000T0000Z-160308T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1040 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...NORTH-NORTHEAST WINDS 20 TO 25 KNOTS BECOMING EAST LATE TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET ALONG THE GULF STREAM THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
784 WHUS72 KMFL 071020 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 520 AM EST MON MAR 7 2016 AMZ610-071130- /O.CAN.KMFL.SC.Y.0017.000000T0000Z-160307T1400Z/ LAKE OKEECHOBEE- 520 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ650-651-670-671-071830- /O.EXT.KMFL.SC.Y.0017.000000T0000Z-160309T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 520 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET ALONG THE GULF STREAM IN THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
353 WHUS72 KMFL 072028 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 328 PM EST MON MAR 7 2016 AMZ650-651-670-671-090000- /O.CON.KMFL.SC.Y.0017.000000T0000Z-160309T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 328 PM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
169 WHUS72 KMFL 081957 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 257 PM EST TUE MAR 8 2016 GMZ676-090400- /O.EXB.KMFL.SC.Y.0017.000000T0000Z-160310T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 257 PM EST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WINDS...EAST WINDS AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-090400- /O.EXT.KMFL.SC.Y.0017.000000T0000Z-160310T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 257 PM EST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
154 WHUS72 KMFL 090259 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 959 PM EST TUE MAR 8 2016 AMZ650-651-670-671-GMZ676-091500- /O.CON.KMFL.SC.Y.0017.000000T0000Z-160310T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 959 PM EST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
707 WHUS72 KMFL 090842 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 342 AM EST WED MAR 9 2016 AMZ630-100400- /O.EXB.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/ BISCAYNE BAY- 342 AM EST WED MAR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-GMZ676-100400- /O.EXT.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 342 AM EST WED MAR 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
189 WHUS72 KMFL 092042 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 342 PM EST WED MAR 9 2016 DEFAULT OVERVIEW SECTION AMZ610-GMZ656-657-101200- /O.EXB.KMFL.SC.Y.0017.000000T0000Z-160310T1800Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 342 PM EST WED MAR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THURSDAY. * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS UP TO 4 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-GMZ676-101200- /O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 342 PM EST WED MAR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS DECREASING TO AROUND 20 KNOTS THURSDAY MORNING. * WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
225 WHUS72 KMFL 100912 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 412 AM EST THU MAR 10 2016 AMZ610-GMZ656-657-101015- /O.CAN.KMFL.SC.Y.0017.000000T0000Z-160310T1800Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 412 AM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN 15 KNOTS OR LESS. $$ AMZ630-650-651-670-671-GMZ676-110000- /O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 412 AM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...EAST WINDS 20 TO 25 KNOTS, DECREASING TO 15 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
644 WHUS72 KMFL 101504 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1004 AM EST THU MAR 10 2016 AMZ630-650-651-670-671-GMZ676-102315- /O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1004 AM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...EAST WINDS 20 TO 25 KNOTS... DECREASING TO 15 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...SEAS UP TO 6 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
684 WHUS72 KMFL 102039 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 339 PM EST THU MAR 10 2016 DEFAULT OVERVIEW SECTION AMZ630-650-651-670-671-GMZ676-110000- /O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 339 PM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...EAST WINDS 20 AROUND KNOTS DECREASING TO 15 TO 20 KNOTS LATE THIS EVENING. * WAVES/SEAS...SEAS UP TO 6 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
537 WHUS72 KMFL 110021 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 721 PM EST THU MAR 10 2016 AMZ630-650-651-670-671-GMZ676-110130- /O.EXP.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 721 PM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... GUSTY WINDS OF 15 TO 20 KNOTS WILL CONTINUE. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 12:59 AM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Mar 6, 12:59 AM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1259 AM EST SUN MAR 6 2016 .AVIATION... ISOLATED SHOWERS LINGER NEAR THE SOUTHEAST COAST...WITH A FEW IN VICINITY OF FLL AS OF 06Z. VCSH WERE KEPT FOR THE BROWARD AND MIAMI DADE TERMINALS FOR A FEW MORE HOURS TONIGHT. A FRONT PUSHES THROUGH AROUND SUNRISE FROM NORTH TO SOUTH ENDING SHOWER CHANCES. BEHIND THE FRONT SURFACE WINDS WILL BE FROM NNW IN THE MORNING VEERING TO NNE AND EVENTUALLY NE BY AFTERNOON AS SPEEDS INCREASE. VFR CONDITIONS PREVAIL THROUGH THE PERIOD EXCEPT FOR BRIEF PERIODS OF MVFR AT THE SOUTHEAST TERMINALS AS ISOLATED SHOWERS AND PATCHES OF STRATOCU WITH BASES NEAR FL025 TO FL030 MOVE OVERHEAD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 63 78 66 / 10 10 0 0 FORT LAUDERDALE 80 66 78 69 / 10 10 0 10 MIAMI 81 64 79 67 / 10 10 0 10 NAPLES 78 56 81 60 / 0 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && KSCHARF
Hazardous weather outlook, Mar 5, 5:18 PM EST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 518 PM EST SAT MAR 5 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 061030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 518 PM EST SAT MAR 5 2016 ...RIP CURRENT RISK INCREASING ALONG ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS THROUGH THIS EVENING MAINLY ACROSS BISCAYNE BAY AND THE ADJACENT MIAMI DADE WATERS. RIP CURRENTS: THE RISK OF RIP CURRENTS WILL BE INCREASING TONIGHT BECOMING MODERATE ALONG THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG HIGH PRESSURE WILL BUILD OVER THE EASTERN UNITED STATES AND WESTERN ATLANTIC THIS WEEKEND INTO EARLY NEXT WEEK. THIS WILL LEAD TO A GRADUAL INCREASE IN NORTH AND THEN NORTHEAST TO EAST WINDS STARTING SUNDAY PARTICULARLY ACROSS THE ATLANTIC WATERS AND THE OFFSHORE GULF WATERS. THESE FRESH EASTERLY BREEZES OF AROUND 15 TO 20 KNOTS WILL LAST THROUGH MUCH OF THE WEEK. ALONG WITH THE INCREASE IN WINDS WAVES WILL BE INCREASING TO 6 FT OR GREATER SUNDAY AFTERNOON AND REMAIN HIGH THROUGH MUCH OF THE WEEK. ADDITIONALLY, A MODERATE NORTHEAST SWELL OF 2 TO 4 FEET WILL IMPACT THE PALM BEACH WATERS FROM LATE SUNDAY THROUGH MONDAY AND REMAIN IN THE 1 TO 3 FEET RANGE THROUGH THE MIDDLE OF THE WEEK. THIS SAME SWELL WILL IMPACT THE BROWARD AND MIAMI DADE WATERS BUT RUN ABOUT A FOOT LOWER OR SO. THEREFORE, BOATING CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL VESSELS FOR MUCH OF THE WEEK. ADDITIONALLY, THE RIP CURRENT RISK WILL INCREASE TO HIGH ALONG THE ATLANTIC BEACHES BEGINNING SOMETIME SUNDAY AFTERNOON OR EVENING AND LIKELY REMAIN HIGH THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:40 AM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 8 days |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.